# SDR KCSA202309130135

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 80,818 hours, 13,899 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD DOOR - DOOR FLIGHT DECK OVERHEAD. CYCLED CREW OVERHEAD DOOR LATCH ASSEMBLY AND PERFORMED OPERATIONAL CHECK IN REFERENCE WITH B747-400 AMM 52-21-00 OPERATIONS CHECK GOOD, NO FURTHER ACTION REQUIRED.
